# SDR CALA2020032000634

- Difficulty date: March 11, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 56,986 hours, 24,519 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bushing
- Part number: D5337261321400
- Condition: Migrated
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H & R/H MLG ACTUATOR FITTINGS HAVE MIGRATED BUSHINGS, SUPPORT TASK, AS PER HAECO LCQ NR 9294134 (34134), GENERATED BY MECH V07 1330 RMVD & RPLCD L/H MLG ACTUATOR BUSHING & R/H MLG UPPER FWD FITTIN G IAW A320 SRM 51-42-11-801 & REPAIR INSTRUCTION R533-70501E, FU NCTIONAL TEST OF NORMAL EXTENSION & RETRACTION OF LANDING GEAR I AW A320 AMM 32-31-00-720-002-A. PERFORMED BY MECH V077956, INSP BY V919150
